- July 17, 2013 at 3:20 pm #107753
MadEmxMemberTopics: 22Replies: 45
Hi all, I’ll make this as brief as possible. In January my doctor switched my birth control pills due to an increase in acne. Within weeks I noticed a swelling in my stomach and I would get very full on only a few bites of food. Other symptoms were toe nail infection (which I had for years), rectal, ankle and armpit itching. I thought it was hormonal and had a whole panel of blood work done and everything was in normal ranges. The doc suggested it’s intestinal and go to a naturopath. She diagnosed me based on my history and symptoms (I had taken prednisone, Accutane and antibiotics in my lifetime). I got die off symptoms for one day after starting the naturopath’s protocol. I dropped down the dose of antifungals and was fine. I increased the dose a few weeks later and no die off. I am pretty much symptom free now (protocol started in May) other than the odd bout of rectal itching at night. Could that be from pinworms or a parasite and not candida? I have more swelling of the tummy than usual, but it’s not bad, and I suspect it’s due to the imbalance of bacteria. Does this sound like candida? Could it be something else?
You must be logged in to reply to this topic.